# SDR GTIA2017102102209

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 41,853 hours, 19,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED DIRTY SOCK SMELL ON DESCENT . PERFORMED CABIN ODOR IDENTIFICATION AND RUN BOTH PACKS 1 AND 2 WITH NO ODORS TO REPORT IAW AMM 05-50-00-710-079-A NO SIGNS OF LEAKAGE ON ENGINES OR APU.
